# SDR SIMA20131016006

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 23,971 hours, 21,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT THAT MAIN DOOR LATCHING MECH IS IN DOUGHT. RESECURE DOOR HANDLE ACTUATOR BRACKET, LUBE ALL DOOR ROLLERS, OPS CHECKED GOOD IAW 52-10-00 AMM AND 52-21-02.
